Translator Disclaimer
June 2011 The quandle coloring invariant of a reducible handlebody-knot
Atsushi Ishii, Kengo Kishimoto
Tsukuba J. Math. 35(1): 131-141 (June 2011). DOI: 10.21099/tkbjm/1311081454

Abstract

A handlebody-knot is a handlebody embedded in the 3-sphere. We provide methods to detect the irreducibility of a handlebody-knot by using the quandle coloring invariant.

Citation

Download Citation

Atsushi Ishii. Kengo Kishimoto. "The quandle coloring invariant of a reducible handlebody-knot." Tsukuba J. Math. 35 (1) 131 - 141, June 2011. https://doi.org/10.21099/tkbjm/1311081454

Information

Published: June 2011
First available in Project Euclid: 19 July 2011

zbMATH: 1241.57015
MathSciNet: MR2848821
Digital Object Identifier: 10.21099/tkbjm/1311081454

Subjects:
Primary: 57M27
Secondary: 57M15, 57M25

Rights: Copyright © 2011 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.35 • No. 1 • June 2011
Back to Top